# SDR UIEA200800150

- Difficulty date: April 15, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 97,938 hours, 21,405 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Nr 8 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER FIXED TRAILING EDGE PANEL, OUTBOARD OF NR 8 SPOILER HAS AN AREA OF 5.0 INCH BY 2.0 INCH OF DELAMINATION.  PERMANENT REPAIR ACCOMPLISHED AS PER B747-200 SRM 51-40-09 FIG 2, SHEETS 1, 2 AND 5.  PREPREG LAYUP 250 DEGREES F CURE PER SRM 51-40-12.  REFERENCE ATLAS AIR EO NR 4757A433.
